# SDR AALA2019062879038

- Difficulty date: June 16, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367329200000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  AFT CARGO COMPARTMENT FLOOR PANEL 151MK DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
